"Decompositions of complete digraphs into small tripartite digraphs" by Ryan C. Bunge, Camry J. Cowan et al.
 

Title

Decompositions of complete digraphs into small tripartite digraphs

Document Type

Article

Publication Date

8-1-2017

Abstract

Necessary and sufficient conditions on n are established for the existence of a (Kn∗, D)-design where D is any digraph obtained by orienting the edges of a triangle with a pendant edge.

Recommended Citation

Bunge, Ryan C., Camry J. Cowan, Laban J. Cross, Saad I. El-Zanati, Annie E. Hart, D. Roberts, and Asia M. Youngblood. "Decompositions of complete digraphs into small tripartite digraphs." Journal of Combinatorial Mathematics and Combinatorial Computing 102 (2017): 239-251.

Department

Mathematics

Citation-only

Share

COinS